advertisement
Question
Posted by: jan | 2007/07/23

Lazy Bowel

Thank you for your prompt reply but I am a bit worried that taking sennocots could cause "lazy bowels"? What laxative syrup would you recommend?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Jan

Thank you for visiting health24.com.

Do not be concerned about taking Senokots for a short period of time. The laxative syrup that I would suggest, is Laxette Syrup. Please remember that you should only use this for a period of two weeks.

Kind regards


Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement